Bulletin of Mathematical Biology

, Volume 38, Issue 2, pp 205–207 | Cite as

Reduction of model for the spread of cancer in the uterus; arbitrary specific growth rate

  • G. W. Swan
Letter to the editor

Keywords

Specific Growth Rate Mathematical Biology Rate Coefficient Diffusion Equation Convection Term 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature

  1. Aroesty, J., T. Lincoln, N. Shapiro and G. Boccia. 1973. “Tumor growth and chemotherapy: mathematical methods, computer simulations, and experimental foundations.”Math. Biosci.,17, 243–300.MATHCrossRefGoogle Scholar
  2. Blumenson, L. E. 1970. “Random walk and the spread of cancer.”J. Theor. Biol. 27, 273–290.CrossRefGoogle Scholar
  3. Laird, A. K. 1964. “Dynamics of tumor growth.”Br. J. Cancer 18, 490–502.Google Scholar
  4. Swan, G. W. 1975. “A mathematical model for the density of malignant cells in the spread of cancer in the uterus.”Math. Biosci. 25, 319–329.MATHMathSciNetCrossRefGoogle Scholar

Copyright information

© Society for Mathematical Biology 1976

Authors and Affiliations

  • G. W. Swan
    • 1
  1. 1.Department of MathematicsUniversity of ArizonaTucson

Personalised recommendations